# SDR 04FDEA02004

- Difficulty date: July 7, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082505
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK AT STA 775, APPROXIMATELY LBL 8.5 CROWN WORN.  MAIN CABIN, SEAT TRACK AT STA 745 TO STA 785, LBL 8.5.  REMOVED PER SRM 51-33-01 VOLUME I.  NEW SEAT TRACK SPLICE FABRICATED AND INSTALLED PER SRM 53-  70-00 FIGURE 1 VOLUME I AND SRM 51-33-01 VOLUME II.
